Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 5, 2010, 11:54 PM CDT for Allamakee County, Winneshiek County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2010, 11:54 PM CDT (04:54 UTC)
- Expired
- Jul 6, 2010, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allamakee County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 59 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1700 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 18.2
The text
As transmitted, in the capitals the NWS used until 2016.
169
WGUS53 KARX 060454
FFWARX
IAC005-191-060800-
/O.NEW.KARX.FF.W.0009.100706T0454Z-100706T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1154 PM CDT MON JUL 5 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALLAMAKEE COUNTY IN NORTHEAST IOWA...
EASTERN WINNESHIEK COUNTY IN NORTHEAST IOWA...
* UNTIL 300 AM CDT
* AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES OF OVER AN INCH OF RAIN HAVE FALLEN SINCE 11 PM.
THIS HEAVY RAIN IS FALLING ON GROUND THAT IS ALREADY SATURATED
FROM PREVIOUS RAIN WHICH WILL LEAD TO RAPID RUNOFF PROBLEMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECORAH...LANSING...WAUKON...CALMAR...FORT ATKINSON...HARPERS FERRY
AND OSSIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4309 9197 4348 9180 4349 9124 4348 9123
4345 9124 4342 9120 4337 9120 4333 9111
4328 9107 4314 9117 4309 9118
$$
042 follow-up statements
230
WGUS73 KARX 060637
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
137 AM CDT TUE JUL 6 2010
IAC005-191-060800-
/O.CON.KARX.FF.W.0009.000000T0000Z-100706T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNESHIEK IA-ALLAMAKEE IA-
137 AM CDT TUE JUL 6 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ALLAMAKEE AND
SOUTHEASTERN WINNESHIEK COUNTIES UNTIL 300 AM CDT...
AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAINFALL ACROSS THE WARNED AREA. AROUND 1 TO 1.5
INCHES OF ADDITIONAL RAIN HAS FALLEN SINCE ABOUT MIDNIGHT...
ESPECIALLY ALONG A LINE FROM OSSIAN AND CASTALIA...THROUGH WAUKON.
RUNOFF FROM THIS RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
LAW ENFORCEMENT REPORTS THAT SOME STREET FLOODING WAS OCCURING IN
DECORAH...HOWEVER NO OTHER REPORTS OF FLOODING HAD BEEN RECEIVED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LANSING...
WAUKON AND OSSIAN.
SOME STREAMS AND DRAINAGES THAT MAY BE BANKFULL OR OUT OF THEIR
BANKS...
WILLIAMS CREEK...CLEAR CREEK...IRISH HOLLOW CREEK...BEAR
CREEK...RUSH CREEK...JONES CREEK...VILLAGE CREEK...TROUT
CREEK...NUTTING CREEK...DRY BRANCH...HICKORY CREEK...PAINT
CREEK...ERICKSON SPRING BRANCH...TROUT RUN...CLARK CREEK...FRENCH
CREEK...MINERAL CREEK...PATTERSON CREEK...COON CREEK...TROUT RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4309 9185 4349 9147 4349 9124 4348 9123
4345 9124 4342 9120 4337 9120 4333 9112
4309 9148
$$
BAUMGARDT117
WGUS73 KARX 060753
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
253 AM CDT TUE JUL 6 2010
IAC005-191-060807-
/O.EXP.KARX.FF.W.0009.000000T0000Z-100706T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNESHIEK IA-ALLAMAKEE IA-
253 AM CDT TUE JUL 6 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ALLAMAKEE AND
SOUTHEASTERN WINNESHIEK COUNTIES WILL BE ALLOWED TO EXPIRE AT 300 AM
CDT...
THE RAINFALL THAT PROMPTED THE WARNING HAS MOVED OUT AND LAW
ENFORCEMENT REPORTED NO KNOWN WATER PROBLEMS IN THE COUNTY. STREAMS
AND CREEKS WILL BE RUNNING HIGH.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4309 9185 4349 9147 4349 9124 4348 9123
4345 9124 4342 9120 4337 9120 4333 9112
4309 9148
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 2:45 PM CDT, 9 hours 9 minutes earlier.
Area forecast discussion, Jul 5, 2:45 PM CDT, 9 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 245 PM CDT MON JUL 5 2010 .SHORT TERM...TONIGHT THROUGH THURSDAY FORECAST FOCUS REMAINS ON THE RAIN POTENTIAL FOR THE NEXT FEW DAYS...ALONG WITH THE THREAT FOR ADDITIONAL HEAVY RAIN. THE WEAK FRONTAL BOUNDARY THAT HAS BEEN SERVING AS ONE FOCUS FOR PCPN GENERATION OVER THE PAST DAY OR TWO WILL CONTINUE TO WAVER ACROSS THE REGION THROUGH TUE-WED...GENERALLY FROM NORTHWEST WI INTO THE SOUTHERN PLAINS. BOTH THE 05.12Z GFS AND NAM WOULD TAKE AN UPPER LEVEL SHORTWAVE TROUGH OUT OF THE SOUTHERN PLAINS TONIGHT...SLIDE IT ALONG THE BOUNDARY LATE TONIGHT THROUGH TUESDAY. THIS INTERACTION SHOULD RESULT IN MORE BANDS OF SHOWERS TRACKING NORTHEAST ACROSS THE FORECAST AREA. THE BETTER LOW LEVEL MOISTURE RETURN SHIFTS EAST TONIGHT THOUGH...AND HANGS THERE THROUGH TOMORROW. HOWEVER...THE ATMOSPHERE REMAINS JUICED...AND THAT HEAVY RAIN THREAT SHOULD PERSIST AS A RESULT. MORE ON THIS IN THE HYDROLOGY SECTION BELOW. INSTABILITY REMAINS MINIMAL DUE TO THE REPEATED RAINS/CLOUDS...AND SHEAR IS ALSO NOT IMPRESSIVE //MOSTLY CONFINED TO THE LOWEST 0-3KM LAYER//. THAT SAID...CAN/T RULE OUT A FEW STRONGER STORMS...IF A BIT MORE INSTABILITY CAN BE REALIZED. FOR WED...A SHORTWAVE TROUGH A LOFT WILL BE TRACKING EAST ACROSS SOUTHERN CANADA/NORTHERN PLAINS...AND WILL SLIDE A SFC FRONT ACROSS THE NORTHERN PLAINS ON TUE...AND THEN INTO THE UPPER MISSISSIPPI RIVER VALLEY FOR WED. THIS WILL REINFORCE THE EXISTING WEAK FRONT...ALTHOUGH FRONTOGENETIC RESPONSE IS STILL NOT THAT IMPRESSIVE THROUGH THE LAYERS OF THE ATMOSPHERE. SOME HINTS IN THE GFS AND NAM THAT A BIT OF SHORTWAVE ENERGY COULD SPIN ACROSS THE REGION FROM THE SOUTHWEST...IN THE MEAN FLOW...ACCENTUATING THE AVAILABLE LIFT VIA THE SFC BOUNDARIES AND NORTHERN PLAINS TROUGH. EXPECT CONVECTION ALONG THE PLAINS FRONT...WITH SHOWERS/ISOLATED STORMS ALONG THE LINGERING FRONT/POSSIBLE SHORTWAVE. THESE TWO AREAS WILL PROBABLY MERGE...SO TO SPEAK...LATE IN THE DAY WED. HEAVY RAIN POTENTIAL REMAINS...AND SEVERE PARAMETERS LOOK SIMILAR TO TUE...SO DON/T EXPECT ANY WIDESPREAD THREAT LOCALLY RIGHT NOW. THE TROUGH WILL EASE EAST ON THU/FRI...WHICH WILL PROVIDE ENOUGH OF A KICK TO THE SFC FRONT TO FINALLY INCH IT JUST EAST/SOUTHEAST OF THE FORECAST AREA. STILL SOME PCPN CHANCES FOR THE BETTER PART OF THU FOR EASTERN PARTS OF THE FORECAST AREA...BUT THE BULK OF THESE CHANCES SHOULD EXIT BY THE EVENING. OVERALL...A WET WEATHER PATTERN...WITH POTENTIALLY HEAVY RAIN...WILL CONTINUE. SOMEWHAT MESSY PATTERN THOUGH...WITH VARIOUS BOUNDARIES AND SMALLER SHORTWAVES TO PROVIDE THE PCPN FOCUS...SO CONFIDENCE IS NOT TOO HIGH IN THE FINER DETAILS OF WHERE/WHEN FOR HIGHEST PCPN CHANCES. IN SOME CASES HAD TO BROAD BRUSH THE CHANCES A BIT MORE THAN I WOULD HAVE LIKED. HOPEFULLY MORE REFINEMENT CAN BE MADE IN THE NEXT COUPLE FORECAST PACKAGES AND IN BETWEEN UPDATES. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY VERY MUDDLED PATTERN WITH A VARIETY OF SOLUTIONS REPRESENTED IN THE LONG TERM MODELS. LATEST GFS AND GEM TREND TOWARD THE MORE AMPLIFIED WITH THEIR UPPER LEVEL PATTERNS...ESPECIALLY WITH THEIR TROUGHING OVER CANADA TOWARD THE END OF THE SHORT WORK WEEK...AND RIDGE OVER THE WEST COAST. THE EC IS MUCH FLATTER...AND AS A RESULT...WANTS TO LINGER A SFC FRONT ACROSS THE WESTERN GREAT LAKES LONGER THIS WEEK...WITH THE SLIGHTLY MORE PROGRESSIVE GFS/GEM NUDGING IT EAST ABOUT A DAY SOONER. THE MODELS HAVEN/T BEEN OVERLY CONSISTENT WITHIN THEMSELVES...AND THE LATEST ENSEMBLE RUN WOULD SEEM TO PUT AN EQUAL NUMBER OF MEMBERS IN BOTH DIFFERING SOLUTIONS. AS A RESULT...FORECAST CONFIDENCE ON THE DETAILS REMAINS LOW HEADING INTO THE NEW WEEKEND. THAT SAID...WHAT DOES LOOK REASONABLE AT THE MOMENT IS HIGH PRESSURE BUILDING IN FOR FRI/SAT...WITH ANOTHER SHORTWAVE TROUGH/SFC FRONT SLIDING EASTWARD OUT OF THE PLAINS FOR SUNDAY. WILL LIKELY LEAN ON HPC FOR FORECAST DETAILS. && .AVIATION... SOUTHWEST FLOW ALOFT WILL CONTINUE TO BRING A VERY MOIST/HUMID AIRMASS INTO THE REGION FOR SCATTERED SHOWER ACTIVITY. ANOTHER WEAK MID-LEVEL DISTURBANCE IN THIS FLOW WILL RIPPLE NORTHEAST FROM THE CENTRAL PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY LATER TONIGHT THROUGH TUESDAY. THIS WILL REINFORCE SHOWER CHANCES THROUGH THE PERIOD. MVFR CONDITIONS WILL BE PREVALENT...BUT AS THE LOWER BOUNDARY LAYER COOLS LATER TONIGHT...SOME FOG AND LOWER STRATUS MAY BRING IN IFR CONDITIONS...MAINLY IN THE 06.09-13Z TIME FRAME. && .HYDROLOGY... NO BIG CHANGES IN THE OVERALL MOISTURE CONTENT OF THE ATMOSPHERE FOR THE NEXT FEW DAYS...WITH WARM CLOUD DEPTHS 4000-4500 M...PWS UPWARDS OF 150 PERCENT OF NORMAL AND CLOSE TO 2 INCHES. SO ANY SHOWER OR STORM SHOULD BE AN EFFICIENT RAIN PRODUCER...ALONG WITH A LIKELIHOOD OF HEAVY RAIN. AS MENTIONED YESTERDAY THOUGH...THE LOW LEVEL JET/MOISTURE TRANSPORT SHIFTS EAST...WITH THE BULK OF ITS INFLUENCE STAYING THERE. TO INCREASE THE HEAVY RAIN...FLOODING...SIGNIFICANT RAIN THREAT...HAVING THE LOW LEVEL JET/MOISTURE TRANSPORT NORMAL TO THE QUASI-STATIONARY FRONT WOULD BE NEARLY IDEAL. THIS DOES NOT LOOK TO BE THE CASE FOR THE NEXT COUPLE DAYS. CANCELLED THE FLASH FLOOD WATCH A BIT EARLY AS THE THE HEAVY RAIN SHIFTED NORTH OF THE WATCH AREA THIS AFTERNOON. HOWEVER...NOT SOLD THAT ANOTHER WATCH WILL NOT BE NECESSARY FOR PARTS OF NORTHEAST IA/SOUTHWEST WI IN THE NEAR FUTURE. LINGERING SFC FRONT...VARIOUS UPPER LEVEL SHORTWAVES...AND JUICY ATMOSPHERE WILL CONTINUE TO PRODUCE AREAS OF SHOWERS...AND HEAVY RAIN AT TIMES. COOP REPORTS FROM THIS MORNING INDICATED UP TO 2 INCHES OVER PARTS OF NORTHEAST IA...EXTENDING INTO PARTS OF SW/CENTRAL WI. MANY RIVERS ARE NEAR BANKFULL IN THESE AREAS...AND CONTINGENCY FORECASTS SUGGEST SOME COULD REACH FLOOD STAGE. WHILE THE THREAT FOR A COUNTY WIDE FLASH FLOOD THREAT LOOKS LESS...THE POTENTIAL FOR SOME RIVER AND STREAM FLOODING REMAINS. THOSE WHO LIVE NEAR TO WATERWAYS IN NORTHEAST IA/SOUTHWEST WI SHOULD PAY CLOSE ATTENTION TO WATER LEVELS OVER THE NEXT FEW DAYS. HEAVY RAINFALL OR INTENSE RAINFALL RATES WILL RESULT IN RAPID RUNOFF...AND QUICK RISES ON THE RIVERS/STREAMS. SO...WHILE NOT ISSUING AN ADDITIONAL FLOOD WATCH AT THIS TIME...WILL ISSUE ANOTHER HYDROLOGIC OUTLOOK TO ACCOUNT FOR THE EXPECTED RAINFALL OVER THE NEXT COUPLE DAYS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM/HYDROLOGY... RIECK AVIATION.................... DAS
Hazardous weather outlook, Jul 5, 11:42 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1142 AM CDT MON JUL 5 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-061100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1142 AM CDT MON JUL 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND PORTIONS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. DUE TO LIMITED INSTABILITY...ANY THUNDERSTORMS THAT DO OCCUR ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER...SOME LOCALLY HEAVY RAINFALL IS STILL POSSIBLE AND THIS MAY CAUSE SOME PONDING OF WATER AND RISES ON AREA RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA FROM TUESDAY THROUGH THURSDAY. DUE TO LIMITED INSTABILITY ANY THUNDERSTORMS THAT DO OCCUR DURING THIS TIME ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER...DUE TO A LINGERING VERY MOIST AIR MASS...SOME LOCALLY HEAVY RAINFALL IS STILL POSSIBLE AND THIS MAY CAUSE SOME PONDING OF WATER AND RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER... ANY RAINFALL...HIGH WATER OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS/RRS
In the hours before
Special weather statement, Jul 5, 11:02 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1102 PM CDT MON JUL 5 2010 IAZ010-011-019-029-060500- ALLAMAKEE-CHICKASAW-FAYETTE-WINNESHIEK- 1102 PM CDT MON JUL 5 2010 ...LOCALLY HEAVY RAINS POSSIBLE... AT 1058 PM...DOPPLER RADAR INDICATED SHOWERS WITH LOCALLY HEAVY RAIN FROM CASTALIA TO WESTGATE...MOVING NORTHEAST AT 25 MPH. TORRENTIAL DOWNPOURS MAY ACCOMPANY THESE STRONG THUNDERSTORMS. THIS RAIN IS FALLING ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS WHICH COULD LEAD TO SOME FLOODING. LOCATIONS THAT MAY BE AFFECTED INCLUDE... CASTALIA...OSSIAN...FRANKVILLE...AND LUDLOW. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. 04
Special weather statement, Jul 5, 11:32 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1132 PM CDT MON JUL 5 2010 IAZ010-011-029-060530- ALLAMAKEE-FAYETTE-WINNESHIEK- 1132 PM CDT MON JUL 5 2010 ...LOCALLY HEAVY RAINS... AT 1127 PM...DOPPLER RADAR INDICATED SHOWERS WITH LOCALLY HEAVY RAIN FROM SOUTHWEST OF WAUKON TO 18 MILES SOUTH OF CASTALIA...MOVING NORTHEAST AT 30 MPH. TORRENTIAL DOWNPOURS MAY ACCOMPANY THESE STRONG THUNDERSTORMS. THIS RAIN IS FALLING ON GROUND ALREADY SATURATED FROM PREVIOUS RAINS WHICH COULD LEAD TO SOME FLOODING. LOCATIONS THAT MAY BE AFFECTED INCLUDE... WAUKON...SATTRE...HANOVER...QUANDAHL...CHURCHTOWN AND DORCHESTER. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. 04
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 11:14 PM CDT | Flash Flood Warning | ARX | Fayette | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.